Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Vaginal spotting before periods. Inserted copper-t, heavy bleeding. Serious symptoms?

hi i inserted copper t before 8 months. after that 2 months bleeding was heavy. and later periods remained for 4-5 days. but now from last 2 months before actutally periods starts in , i m spotting for 2-3 days and then the actual my periods will start. is this something serious? do i need to get in touch with my provider?
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to Healthcare magic forum.
It is common to have some abnormal bleeding patterns in the begening of the insertion of the copper T, other causes of irregular periods may be the anemia, infection, or diference in the levels of the harmones.
I advise you to consult a gynecologist for diagnosis and treatment.
If youhave continuous heavy bleeding or pain requires the removal of the copper T.
Take more of green leafy vegetales , pulses, sprouts, and proteine rich foods.
Wishing for a good health. Thank you.
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor